# SDR CALA2025012402032

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 78,667 hours, 27,197 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LEAK SPOTTED BOTTOM INSIDE LEFT ENG COWL DURING PREFLIGHT SUBSTANCE HAD SMELL AND CONSISTANCY OF TYPE I DEICING FLUID. INSPECTED FAN INLET SECTION AND DID NO OBSERVE ANY LEAKS AT THIS TIME.
